# SDR YENA2022031500213

- Difficulty date: February 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 22,493 hours, 4,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: A9688RP
- Condition: Failed
- Location: 7502mm
- Part time: 67,274 hours, 6,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FAULT MEG EPSU (13WL) AFT L ESCAPE SLIDE; REF AEROMAN NR 2022-70677 WO 2022 9/1 PERFORMED TSM 25-62-00-810-823-A R & R ESCAPE SLIDE PER AMM 25-62-44-000-012A OPS CHECK OK
